# SDR AALA961282

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAX - FLT 1843 - AFTER TAKEOFF LAX WHEN LANDING GEAR RETRACTED, CREW NOTED VIBRATION FROM AREA OF NOSE LANDING GEAR.  AIRCRAFT RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  AFTER GATE ARRIVAL, NOSE LANDING GEAR DOORS WERE NOTED DOWN.  RESEQUENCED NOSE LANDING GEAR DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
